Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Equivariant cobordism and duality


Author: Edward C. Hook
Journal: Trans. Amer. Math. Soc. 178 (1973), 241-258
MSC: Primary 57D85; Secondary 55B20
DOI: https://doi.org/10.1090/S0002-9947-1973-0321120-4
MathSciNet review: 0321120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider equivariant cobordism theory, defined by means of an equivariant Thorn spectrum; in particular, we investigate the relationship between this theory and the more geometric equivariant bordism theory, showing that there is a Poincaré-Lefschetz duality theorem which is valid in this setting.


References [Enhancements On Off] (What's this?)

  • [1] G. E. Bredon, Equivariant cohomology theories, Lecture Notes in Math., no. 34, Springer-Verlag, Berlin and New York, 1967. MR 35 #4914. MR 0214062 (35:4914)
  • [2] T. Brócker and E. C. Hook, Stable equivariant bordism (to appear).
  • [3] R. E. Stong, Unoriented bordism and actions of finite groups, Mem. Amer. Math. Soc. No. 103 (1970). MR 42 #8522. MR 0273645 (42:8522)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85, 55B20

Retrieve articles in all journals with MSC: 57D85, 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0321120-4
Keywords: Equivariant cobordism, Thom spectrum, Thom isomorphism, Poincaré-Lefschetz duality
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society